JOURNAL BROWSE
Search
Advanced SearchSearch Tips
양의 단면 곡률을 가지는 컴팩트 공간에 대하여
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
양의 단면 곡률을 가지는 컴팩트 공간에 대하여
;;
  PDF(new window)
 Keywords
양의 단면 곡률;위상;호프의 문제;
 Language
Korean
 Cited by
 References
1.
S. Aloff and N. Wallach, An infinite family of distinct 7-manifolds admitting positively curved manifolds, Bull. Amer. math. Soc. 81 (1975), 93-97 crossref(new window)

2.
A. Bazaikin, On a family of 13-dimensional closed Riemannian manifolds of positive secional curvature, Thesis, Univ. of Novosibirisk, 1995

3.
M. Berger, Les varietes riemanniennes 1/4-pincees , Ann. Scuola Norm. Sup. Pisa 14 (1960), 161-170

4.
M. Berger, Les varietes riemanniennes homogenes normales simplement connexes a coubure stictement positive , Ann. Scuola Norm. Sup. Pisa 15 (1961), 179-246

5.
A. Besse, Einstein Manifolds, Springer-Verlag, 1987

6.
S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. 52 (1946), 776-797 crossref(new window)

7.
J. Cheeger , Some examples of manifolds of nonnegative Curvature, J. Differential Geom. 8 (1973), 623-628

8.
J. Cheeger and D. G. Ebin, Comparison Theorems in Riemannian Geometry, North Holland, Amsterdam, 1975

9.
S. S. Chern , On curvature and Charateristic Class of a Riemannian Manifold, J. Abh. Math. Sem. Univ. Hamhurg 20 (1955), 117-126 crossref(new window)

10.
S. S. Chern, The Geometry of G-structure, Bull. Amer. Math. Soc. 72 (1966), 167-219

11.
J. H. Eschenberg, Inhomogeneous space of positive curvature, Differential Geom. Appl. 2 (1992), 123-132 crossref(new window)

12.
J. H. Eschenberg, New examples of manifolds with stictly positive curvature, Invent. Math. 66 (1982), 469-480 crossref(new window)

13.
R. Geroch, Positive sectional curvature does not imply positive Gauss-Bonnet integrand, Proc. Amer. Math. Soc. 54 (1976), 267-270 crossref(new window)

14.
D. Gromoll and W. T. Meyer, An exotic sphere with nonnegative sectional cur- vature, Ann. of Math. 100 (1974), 401-406 crossref(new window)

15.
R. Hamilton, 3-manifolds with positive Ricci curvature, J. Differential Geom. 12 (1982), 255-306

16.
R. Hamilton, Formation of singularities in the Ricci flow, Surv. Differ. Geom. 2 (1985), 7-136

17.
R. Hamilton, Non-singular solutions of the Ricci flow on 3-manifolds, Comm. Anal. Geom. 7 (1999), 695-729

18.
H. Hopf, Differentilageometrie und topologische Gestalt, Jahres-berichtd. DMV. 41 (1932), 209-229

19.
S. B. Myers, Riemannian Manifolds with Positive Mean Curvature, Duke Math. J. 8 (1941), 401-404 crossref(new window)

20.
B. O'neill, The fundamental equation of a submerion, Michigan Math. J. 23 (1966), 459-469

21.
H. Samelson, On curvature and characteristic of homogenous spaces, Michigan Math. J. 5 (1958), 13-18 crossref(new window)

22.
J. L. Synge, On the Connectivity of Spaces of Positive Curvature, Q. J. Math. 7 (1936), 316-320 crossref(new window)

23.
S. Tanno, Pomenades on spheres, Tokyo Ibst. Tech. 1996

24.
N. Wallach, Compact homogeneous Riemannian manifolds with strictly positive curvature, Ann. of Math. 96 (1972), 277-295 crossref(new window)

25.
S. T. Yau, Problem section , Seminar on Differential Geometry, Princeton Univ. Press, 1977, 669-709

26.
F. Zheng, Complex Differential Geometry, Studies in Advanced Math. 18 (2000)